Publikacje

Dr hab. Iwona Włoch, prof. PRz

Publikacje:

  1. M. Kwaśnik, A. Włoch, I. Włoch, Some remarks about (k,l)-kernels in directed and undirected graphs, Discussiones Mathematicae 13 (1993) 29-37.

  2. I. Włoch, Generalized exponents of the disjunction of two directed graphs, Zesz. Nauk. PRz., ser. Mat. 17 T.118 (1993) 91-95.

  3. A. Włoch, I. Włoch, On (k,l)-kernel minimal graphs, Zesz. Nauk. PRz., ser. Mat. 15 (1994) 99-106.

  4. I. Włoch, Minimal Hamiltonian graphs having a strong (k,k-2)-kernel, Zesz. Nauk. PRz., ser. Mat. 15 T.127 (1994) 93-98.

  5. A. Włoch, I. Włoch, (k,l)-kernels in products of n digraphs, Zesz. Nauk. PRz.,ser. Mat., 17 T.134 (1995) 61-65.

  6. I. Włoch, Note about (k,l)-kernels in B-product of graphs, Discussiones Mathematica - Graph Theory, 16 (1996) 119-122.

  7. A. Włoch, I. Włoch, On (k,l)-kernels in generalized products, Discrete Mathematics 164 (1997) 295-301.

  8. I. Włoch, Uogólnione zbiory stabilne i dominujące w wybranych klasach grafów, Rozprawa doktorska, Wrocław 1998.

  9. M. Startek, I. Włoch, The number of all stable sets in some classes of graphs, Zesz. Nauk. PRz., ser. Mat. 23 (1999) 117-123.

  10. M. Kwaśnik, I. Włoch, The total number of generalized stable sets and kernels of graphs, Ars Combinatoria 55 (2000) 139-146.

  11. Startek, I. Włoch, On the number of all stable sets in special kinds of trees, Zesz. Nauk. PRz., ser. Mat. 181(24) (2000), 125-130.

  12. Startek, I. Włoch, The total number of stable sets in some classes of trees, Zesz. Nauk. PRz., ser. Mat. 24 (2000) 131-135.

  13. I. Włoch, Generalized Fibonacci polynomial of graph, Ars Combinatoria 68 (2003) 49-55.

  14. A. Włoch, I. Włoch, The total number of maximal k-independent sets in the generalized lexicographical product of graphs, Ars Combinatoria 75 (2005) 163-170.

  15. D. Bród, A. Włoch, I. Włoch, On the existence of (k,k-1)-kernels in directed graphs, Journal of Mathematics and Applications, 28 (2006) 7-12.

  16. M. Startek, A. Włoch, I. Włoch, Fibonacci numbers of trees, Journal of Mathematics and Applications, 28 (2006) 137-146.

  17. A. Włoch, I. Włoch, Monochromatic Fibonacci Numbers of Graphs, Ars Combinatoria 82 (2007) 125-132.

  18. I. Włoch, On imp-sets and kernels by monochromatic paths in duplication, Ars Combinatoria 83 (2007) 93-99.

  19. I. Włoch, A. Włoch The number of independent sets intersecting the set of leaves in trees, Ars Combinatoria 85 (2007) 225-231.

  20. I. Włoch, A. Włoch On the number of k-independent sets in some products of graphs, International Journal of Pure and Applied Mathematics , 39 (2) (2007) 165- 171.

  21. W. Szumny, A. Włoch, I. Włoch, On (k,l)-kernels in D-join of digraphs, Discussiones Mathematica - Graph Theory 27 (2007) 457-470.

  22. I. Włoch, A. Włoch On k-independent sets in special products of graphs, International Journal of Pure and Applied Mathematics, 40 (2) (2007) 257-263.

  23. I. Włoch On kernels by monochromatic paths in the corona of digraphs, Central European Journal of Mathematics, 6 (4) (2008) 537-542.

  24. I. Włoch, Trees with extremal numbers of maximal independent sets including the set of leaves, Discrete Mathematics 308 (2008) 4768-4772.

  25. W. Szumny, A. Włoch, I. Włoch, On the existence and on the number of (k,l)-kernels in lexicographic product of graphs, Discrete Mathematics 308 (2008) 4616-4624.

  26. I. Włoch Some operations of graphs that preserve the property of well-covered by monochromatic paths, Australasian Journal of Combinatorics, 40 (2008) 229-236.

  27. I. Włoch Bounds of the number of imp-sets in edge-colured graphs, International Journal of Pure and Applied Mathematics, 43 (3) (2008) 361- 366.

  28. I. Włoch Some covering by monochromatic paths concepts in graphs, Far East Journal of Applied Mathematics, 33 (1) (2008) 1-17.

  29. I. Włoch Parameters of independence and domination by monochromatic paths of graphs, Australasian Journal of Combinatorics, 42 (2008) 301-307.

  30. I. Włoch On generalized Pell numbers and their graph representations, Commentationes Mathematicae, 48 (2) (2008) 169-175.

  31. Z. Machnicka, A. Włoch, I. Włoch, Bounds of the Hosoya index in graphs, AKCE International Journal of Graphs and Combinatorics, 5 (2) (2008) 185-191.

  32. M.Startek, A. Włoch, I. Włoch, Fibonacci numbers and Lucas numbers in graphs, Discrete Applied Mathematics, 157 (2009) 864-868.

  33. D. Bród, I. Włoch, A. Włoch, On the number of minimal dominating sets including the set of leavs in trees, Int. J. Contem. Math. Science, 35 (4) (2009) 1739-1748.

  34. I. Włoch, A. Włoch, On (k,l)-kernels in the corona of digraphs, International Journal of Pure and Applied Mathematics, 53 (4) (2009) 571-582.

  35. A. Włoch, I. Włoch, Generalized sequences and independent sets in graphs, Discrete Applied Mathematics 158 (17) (2010) 1966-1970.

  36. I. Włoch, A. Włoch, Generalized Pell numbers, graphs representations and independent sets, Australasian Journal of Combinatorics, 46 (2010), 211–215.

  37. I. Włoch, The extremal numbers of L-free independent sets in trees, Int. J. Contem. Math. Science, 28 (5) (2010) 1365-1372.

  38. I. Włoch, A. Włoch, Unicyclic graphs with the extremal number of independent sets containing pendent vertices, Advances and Applications in Discrete Mathematics, 5 (2) (2010) 85-169.

  39. I. Włoch, On kernels by monochromatic paths in D-join, Ars Combinatoria, 98 (2011) 215-224.

  40. A. Włoch, I. Włoch, Generalized Padovan numbers, Perrin numbers and maximal k-independent sets in graphs, Ars Combinatoria, 99 (2011) 359-364.

  41. I. Włoch, A. Włoch, On parameters of independence, domination and irredundance in edge-colored graphs and their products, Journal of Mathematics and Applications, 35 (2012) 97-106.

  42. D. Bród, K. Piejko, I. Włoch, Distance Fibonacci numbers, distance Lucas numbers and their applications , Ars Combinatoria 112 (2013)  397-409.

  43. I. Włoch, U. Bednarz, D. Bród, A. Włoch, M. Wołowiec-Musiał, On a new type of distance Fibonacci numbers, Discrete Applied Mathematics, 161 16-17 (2013) 2695-2701.

  44. A. Szynal-Liana, I. Włoch, On distance Pell numbers and their connections with Fibonacci numbers, Ars Combinatoria 113A (2014)  65-75.

  45. A. Szynal-Liana, I. Włoch, A. Włoch, On generalized Pell numbers generated by Fibonacci and Lucas numbers, Ars Combinatoria 115 (2014)  411-423.

  46. K.Piejko, I.Włoch, On k-distance Pell numbers in 3-edge-coloured graphs, Journal of Applied Mathematics, vol. 2014 (2014) ID 428020, 6 pages.

  47. A. Szynal-Liana, I. Włoch, A. Włoch, On Types of Distance Fibonacci Numbers Generated by Number Decompositions, Journal of Applied Mathematics,Volume 2014 (2014), Article ID 491591, 8 pages.

  48. U. Bednarz, D. Bród, A. Włoch, I. Włoch, M. Wołowiec-Musiał, On three types of (2,k)- distance Fibonacci numbers and number decompositions,  Ars Combinatoria (2015).

  49. P. Bednarz, I. Włoch,  C. Hernandez-Cruz, On the existence and the number of (2-d)-kernels in graphs, Ars Combinatoria (2015).

  50. U. Bednarz, I. Włoch, M. Wołowiec-Musiał, Total Graph Interpretation of the Numbers of the Fibonacci Type, Journal of Applied Mathematics, (2015), Article ID 837917, 7 pages

  51. A. Szynal-Liana, I. Włoch, The Pell Quaternions and the Pell Octonions,Advances in Applied Clifford Algebras, 26 (2016) 435-440.

  52. A. Szynal-Liana, I. Włoch, A Note on Jacobsthal Quaternions,Advances in Applied Clifford Algebras, 26 (2016) 441-447.

  53. L.Trojnar-Spelina, I.Włoch, On Pell numbers and (k_1A_1,k_2A_2,k_3A_3)-edge coloring in graphs, Ars Combinatoria 125 (2016) 183-191.

  54. P. Bednarz, I. Włoch, An algorithm determining (2-d)-kernels in trees, Utilitas Mathematica 102 (2017) (w druku).

  55. U. Bednarz, D. Bród, A. Szynal-Liana, I. Włoch, M. Wołowiec-Musiał, On Fibonacci numbers in edge coloured trees, Opuscula Math. 37, no. 4 (2017), 479-490.

  56. N. Bednarz, A. Włoch, I. Włoch, The Fibonacci numbers in edge coloured unicyclic graphs, Utilitas Mathematica (w druku).

  57. U. Bednarz, I. Włoch, Fibonacci and telephone numbers in extremal trees, Discussiones Mathematica Graph Theory (w druku)
     

Publikacje książkowe:

  1. 1. A. Włoch, I. Włoch, Matematyka dyskretna – podstawowe metody i algorytmy teorii grafów, Oficyna Wydawnicza Prz, 2004.

 

Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Akceptuję